# SDR UIEA2018100902213

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,287 hours, 9,907 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO PUSHBACK APU SHUTDOWN. RESTART WAS SUCCESSFUL AND SUBSEQUENT ENGINE STARTS ACCOMPLISHED WITHOUT APU SHUTDOWN. ACCOMPLISHED APU FIM 49-11 FT 958. NO ECU FAULTS MINI FAULTS FOUND, 1 PREVIOUS RUN FAULT CLEARED, APU RUN CHECKS NORMAL AT THIS TIME OK FOR SERVICE.
